# SDR USAA010818

- Difficulty date: June 24, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 30,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND GALLEY SUPPORT CORRODED, 3 INCH BY 15 INCH AREA, STATION 338 RBL 47 TO RBL 62. (M)
